# SDR USAA2011112800017

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 42,186 hours, 15,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299214900000
- Condition: Defective
- Location: Acbin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 7 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT FIXTURE HARNESS.
